# SDR SWAA2021121446982

- Difficulty date: November 22, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE; BAFFLE/INTERCOSTAL AT STATION 500H INBOARD SIDE SUPPORT CLIP CRACKED. DOT 234/10 ; / [01] DRILLED AND REMOVED CRACKED R/H STA500H CLIP IAW SRM 51-40-02-0G-0; [02] VERIFIED NEW CLIP STA 500H R/H SIDE AS P/N 143A7502-158 IAW BOEING DWG 143A7505 REV:-; [03] 'A' TAG NUMBER 'A' 573 FOR STEP 2 ABOVE CLIP P/N 143A7502-158; [04] VERIFIED STEP 2 AND 3; [05] LOCATED AND DRILLED NEW R/H STA 500H CLIP IAW SRM 51-40-05-0G-0; [06] INSPECTION CW STEP 5; [07] OK TO INSTALL; [08] INSTALLED NEW R/H STA500H CLIP IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7505 REV:-; [09] CLIP IS INSTALLED AND APPLIED CIC TO AREA IAW AMM 51-21-91-701; [10] RII CW; [11] STEP 8 -9 INSPECTION CW
